MathSciNet Relay Station
MathSciNet bibliographic data
MR759214 11A99 (11J06)
Burrows, B. L.; Talbot, R. F. Sums of powers of integers. Amer. Math. Monthly 91 (1984), no. 7, 394–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement